Medication Can Cause More Harm Than Good

Into the Fog

VImages

Over the last 6 months or longer I’ve been experiencing a lot of pain, forgetfulness, cloudy head, poor eyesight, and dizziness (vertigo). I really feel bad.

It was time for me to get my medications refilled, but first, I had to get a new psychiatrist. ¬†I did not like the last one. ¬†She didn’t spend too much time with me and kept wanting to experiment on me. ¬†Sometimes she would forget what I was taking.

I met with the new doctor last week and at first I didn’t think I would like him.He seemed mean. ¬†I’m very sensitive and my feelings get hurt easy. ¬†I know I know – tough skin. ¬† We went over my meds and he kept shaking his head. ¬† His diagnosis – I have bipolar, I do have ADD, Depression. ¬†But, I’ve been given the wrong treatment. ¬†I’m not taking enough Lithium to help but enough to cause harm to my mind and body. ¬†My blood pressure¬†Hydrochlorothiazide¬†and “water pill” increases the level of lithium¬† My body is actually being poisoned by interaction of the two. ¬† He will be changing the Lithium out, as well as,¬†antidepressants, which I’m taking two of and shouldn’t be. ¬†The medications are causing weight gain and body aches, along with other symptoms. ¬†Lithium can cause kidney problems which I already have.

Summary: ¬†I’ve been given the wrong medications and dosages for my mental illness. ¬†My mind and body is screwed up. ¬†He says I’m in the danger zone. ¬† I have not been treated for bipolar this whole time. ¬†For my ADD, ¬†I’ve been given Adderall and was told it was like adding fuel to the fire.

Now, after all these years of wasted time¬†I’ll¬†be starting over on my Bipolar treatment. ¬†It really ticks me off – after all these¬†years¬†my life has been wasted because doctors weren’t treating me,¬†but experimenting on me.